|Warfarin affect HIV test result?
Dec 18, 2003
I wanted to know if a person was taking Warfarin (generic for Coumadin...but you know that Dr.Bob, I'm sure), would it interfere with HIV testing? In other words, would the Warfarin cause any false results? Thanks in advance.
| Response from Dr. Frascino
Yes and no!
That's yes, I do know warfarin is generic coumadin. And no, warfarin will not affect HIV test results!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.